# SDR CALA2025112711522

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 74,050 hours, 26,531 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A370012
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN DEBONDED  SIGNAL NOTED,  AREA L=1X1.25 INCHES.  CLEANED, PREPPED, REPAIRED & RESTORED PAINT AT RT WING, OTBD FLAP, AFT FLAP, INBD END, UPPER SKIN IAW SRM 57-5 3-01-2R-16, SRM 51-70-10-2R-0, AMM 51-21-41-370-803, AMM 51-21-72 -370-804, AMM 51-21-99-300-802, AND AMM 51-21-99-300-801.
